Alert archive / Florida / Small Craft Advisories in 2019
Small Craft Advisory 7, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 27, 2019, 10:36 AM EST. It took effect at Jan 28, 2019, 4:00 AM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2019, 10:36 AM EST (15:36 UTC)
- In effect from
- Jan 28, 2019, 4:00 AM EST
- Expired
- Jan 29, 2019, 1:00 PM EST
- In force
- 33 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
673 WHUS72 KMLB 271536 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1036 AM EST Sun Jan 27 2019 AMZ552-555-280930- /O.EXT.KMLB.SC.Y.0005.000000T0000Z-190127T2100Z/ /O.EXA.KMLB.GL.W.0003.190127T2100Z-190128T0900Z/ /O.NEW.KMLB.SC.Y.0007.190128T0900Z-190128T2100Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 1036 AM EST Sun Jan 27 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST MONDAY... The National Weather Service in Melbourne has issued a Gale Warning, which is in effect from 4 PM this afternoon to 4 AM EST Monday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 4 AM to 4 PM EST Monday. * WINDS...North to northeast 20 to 30 knots with frequent gusts to Gale Force around 34 knots this afternoon and tonight. * WAVES/SEAS...Building to 8 to 10 feet this afternoon and through the night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-572-575-280930- /O.CON.KMLB.SC.Y.0005.000000T0000Z-190127T2100Z/ /O.CON.KMLB.GL.W.0003.190127T2100Z-190128T0900Z/ /O.CON.KMLB.SC.Y.0006.190128T0900Z-190128T2100Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 1036 AM EST Sun Jan 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST MONDAY... * WINDS...North to northeast 20 to 30 knots through tonight. Frequent Gale Force gusts of 35 to 40 knots are expected. * WAVES/SEAS...Building up to 13 feet tonight in the Gulf Stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ AMZ550-280930- /O.CON.KMLB.SC.Y.0005.000000T0000Z-190128T2100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 1036 AM EST Sun Jan 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... * WINDS...North to northeast 20 to 25 knots with occasional gusts to Gale Force through tonight. * WAVES/SEAS...Building to 7 to 9 feet this afternoon through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
6 follow-up statements
267 WHUS72 KMLB 272005 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 305 PM EST Sun Jan 27 2019 AMZ552-555-280900- /O.CAN.KMLB.SC.Y.0005.000000T0000Z-190127T2100Z/ /O.EXT.KMLB.GL.W.0003.190127T2005Z-190128T0900Z/ /O.CON.KMLB.SC.Y.0007.190128T0900Z-190128T2100Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 305 PM EST Sun Jan 27 2019 ...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST MONDAY... * WINDS...North to northeast 20 to 30 knots with frequent gusts to Gale Force around 34 knots. * WAVES/SEAS...7 to 9 feet through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ570-572-575-280900- /O.CAN.KMLB.SC.Y.0005.000000T0000Z-190127T2100Z/ /O.EXT.KMLB.GL.W.0003.190127T2005Z-190128T0900Z/ /O.CON.KMLB.SC.Y.0006.190128T0900Z-190128T2100Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 305 PM EST Sun Jan 27 2019 ...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EST MONDAY... * WINDS...North to northeast 20 to 30 knots through tonight. Frequent Gale Force gusts of 35 to 40 knots are expected. * WAVES/SEAS...Building up to 13 feet tonight in the Gulf Stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-280900- /O.UPG.KMLB.SC.Y.0005.000000T0000Z-190128T2100Z/ /O.EXB.KMLB.GL.W.0003.190127T2005Z-190128T0900Z/ /O.EXA.KMLB.SC.Y.0007.190128T0900Z-190128T2100Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 305 PM EST Sun Jan 27 2019 ...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST MONDAY... The National Weather Service in Melbourne has issued a Gale Warning, which is in effect until 4 AM EST Monday. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 4 AM to 4 PM EST Monday. * WINDS...North to northeast 20 to 25 knots with frequent gusts to Gale Force through tonight. * WAVES/SEAS...Building to 7 to 9 feet through tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
658 WHUS72 KMLB 280934 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 434 AM EST Mon Jan 28 2019 AMZ570-572-575-281530- /O.UPG.KMLB.SC.Y.0006.000000T0000Z-190128T2100Z/ /O.NEW.KMLB.GL.W.0004.190128T0934Z-190128T1500Z/ /O.EXB.KMLB.SC.Y.0007.190128T1500Z-190129T0000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 434 AM EST Mon Jan 28 2019 ...GALE WARNING IN EFFECT UNTIL 10 AM THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM THIS EVENING... The National Weather Service in Melbourne has issued a Gale Warning, which is in effect until 10 AM EST this morning. A Small Craft Advisory has also been issued. This Small Craft Advisory is in effect from 10 AM this morning to 7 PM EST this evening. The Small Craft Advisory is no longer in effect. * WINDS...North to northeast 25 to 30 knots with frequent Gale Force gusts of 35 to 40 knots are expected. * WAVES/SEAS...12 to 14 feet. Winds and seas will quickly subside from their peaks starting later this morning, but will still remain hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-552-555-281530- /O.EXT.KMLB.SC.Y.0007.000000T0000Z-190129T0000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 434 AM EST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM THIS EVENING... * WINDS...North to northeast 20 to 25 knots. * WAVES/SEAS...Building to 8 to 12 feet early this morning. Winds and seas will quickly subside from their peaks starting later this morning, but will still remain hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
463 WHUS72 KMLB 281519 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 1019 AM EST Mon Jan 28 2019 AMZ570-572-575-282100- /O.EXP.KMLB.GL.W.0004.000000T0000Z-190128T1500Z/ /O.CON.KMLB.SC.Y.0007.000000T0000Z-190129T0000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 1019 AM EST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING HAS EXPIRED... The National Weather Service in Melbourne has issued a Small Craft Advisory in effect from 10 AM this morning to 7 PM EST this evening. * WINDS...North 20 to 25 knots decreasing to 15 knots by late in the day. * WAVES/SEAS...10 to 13 feet subsiding 8 to 9 feet by late afternoon. Winds and seas will quickly subside from their peaks starting later this morning, but will still remain hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-552-555-282100- /O.CON.KMLB.SC.Y.0007.000000T0000Z-190129T0000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- 1019 AM EST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...North 20 knots decreasing to 15 knots this afternoon. * WAVES/SEAS...7 to 10 feet subsiding 5 to 7 feet this afternoon. Winds and seas will quickly subside from their peaks starting later this morning, but will still remain hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
814 WHUS72 KMLB 282026 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 326 PM EST Mon Jan 28 2019 AMZ555-570-572-575-290900- /O.EXT.KMLB.SC.Y.0007.000000T0000Z-190129T1200Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 326 PM EST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS...North 20 knots decreasing to 10 to 15 knots tonight. * WAVES/SEAS...9 to 11 feet subsiding to 7 feet by late tonight. Winds and seas have started to subside from their peaks but will still remain hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ550-552-290000- /O.CON.KMLB.SC.Y.0007.000000T0000Z-190129T0000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 326 PM EST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...North 20 knots decreasing to 15 knots this evening. * WAVES/SEAS...7 to 9 feet subsiding 4 to 6 feet tonight. Winds and seas will quickly subside from their peaks starting later this morning, but will still remain hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
723 WHUS72 KMLB 282336 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 636 PM EST Mon Jan 28 2019 AMZ550-290045- /O.CAN.KMLB.SC.Y.0007.000000T0000Z-190129T0000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm- 636 PM EST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Melbourne has cancelled the Small Craft Advisory. North winds around 10 knots will decrease to 5 knots overnight, and seas of 4 to 6 feet will subside to around 4 feet. Small craft should exercise caution this evening. $$ AMZ552-290300- /O.EXT.KMLB.SC.Y.0007.000000T0000Z-190129T0300Z/ Volusia-Brevard County Line to Sebastian Inlet 0-20 nm- 636 PM EST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...North 20 knots decreasing to 15 knots this evening. * WAVES/SEAS...7 to 9 feet subsiding 4 to 6 feet tonight. Winds and seas will quickly subside from their peaks starting later this evening, but will still remain hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ555-570-572-575-291200- /O.CON.KMLB.SC.Y.0007.000000T0000Z-190129T1200Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 636 PM EST Mon Jan 28 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS...North 20 knots decreasing to 10 to 15 knots tonight. * WAVES/SEAS...9 to 11 feet subsiding to 7 feet by late tonight. Winds and seas have started to subside from their peaks but will still remain hazardous. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
887 WHUS72 KMLB 291150 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 650 AM EST Tue Jan 29 2019 AMZ555-570-572-575-291800- /O.EXT.KMLB.SC.Y.0007.000000T0000Z-190129T1800Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 650 AM EST Tue Jan 29 2019 ...SMALL CRAFT ADVISORY EXTENDED UNTIL 1 PM THIS AFTERNOON... * WINDS...North winds near 20 knots becoming west 15 knots this afternoon. * WAVES/SEAS...6 to 7 feet subsiding to 4 to 6 feet this afternoon. Winds and seas remain hazardous, especially in the Gulf Stream, but will begin to subside later this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 5:25 AM EST, 5 hours 11 minutes earlier.
Area forecast discussion, Jan 27, 5:25 AM EST, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
525 AM EST Sun Jan 27 2019
.DISCUSSION...
...Widespread copious rainfall through tonight...
Today-tonight...An old boundary that has been stretching south of
Florida in the past few days, will lift north today and an area of
low pressure will develop over south FL this morning and shift to
the northeast in the afternoon. Ahead of it, a warm front is already
pushing moisture north that will spread across all east central FL
through the day. Although higher amounts of precipitation will focus
along Okeechobee and Treasure Coast counties through the night,
accumulations of 1-2 inches for most of everybody with the focus
area accumulating 2 to 3 inches with higher amounts. It's important
to note that the southern counties of our forecast area are under a
moderate to severe drought, which should handle these accumulations
but a low threat for flooding will be for urban and low-lying areas.
As the day progresses, a mid to upper trough will extend across
central U.S. towards the Gulf of Mexico. Ahead of it, pulses of
energy could be enough to produce a few thunderstorms, mainly for
the Treasure Coast area.
As the low exits the peninsula, it will create a strong pressure
gradient, increasing winds quickly across the Atlantic coast waters
today. This will generate rough surf and a moderate risk for rip
currents along the beaches of east central FL. Cloud cover will
remain dense today not allowing for temperatures to rise much,
remaining in the 55 (northern counties) to upper 60s for the
Treasure Coast.
For tonight, moisture will continue to stream across our area, with
rain, heavy at times. But it should start to diminish from
northwest to southeast late tonight. Based on the latest model run,
only lingering light to moderate rain should remain over the
Treasure Coast late overnight. Temps will drop to the mid 40s to mid
50s with northerly winds.
Monday-Wednesday...The amplified, slightly negative tilt short wave
trough over Florida early Monday morning will lift rapidly out to
the NE across the Carolinas by mid day and offshore the NE seaboard
around sunset. A trailing short wave trough rounding the base of the
large central-eastern CONUS trough will move across the deep south
and north FL afternoon-early evening, and then also offshore the
eastern seaboard Tuesday night. By wednesday, the mid-upper flow
will flatten out of the WSW as the large trough to the north fills
some.
At the surface, the surface low NE of the Bahamas will quickly pull
well away from the ECFL coast, carrying a few lingering morning
showers with it, followed by a drying air mass through early Tuesday
as a "bubble" high pressure ridge builds overhead. This ridge will
collapse by Tuesday afternoon as the fast moving surface cold front
associated with the trailing short wave trough sweeps rapidly across
Florida Tuesday night. A second, stronger and colder high pressure
ridge will build into Florida Wednesday, with winds starting to veer
onshore Wednesday night, which will mitigate the nocturnal
temperature fall there.
Max temps 60 to 65F Monday, warming to 65-70F, but only reaching L-
M50s north, U50s central and L60s far SE on Wednesday. Mins in the L-
M40s Monday night, and 35-40 I-4 north to L-M40s south Tuesday. For
Wednesday, expect U30s north interior to L40s south, and a larger
spread in mins along the Space/Treasure Coasts - from L40s inland to
U40s-L50s along the barrier islands.
Thursday-next Sunday...The large high pressure ridge covering the
eastern CONUS will slide east into the Atlantic, resulting in a
moderating onshore flow, which is progged to weaken and veer more
southerly by Sunday. Shallow but increasing moisture will result
in a slowly increasing chance for Atlantic showers to move onshore,
eventually spreading across inland areas. A weak mid level impulse
sliding overhead on Friday will deepen moisture and increase upglide
which will enhance rain chances further (40-50 percent) through
Friday night, before showers become more isolated next weekend.
After another chilly start to the day on Wednesday, milder onshore
winds will overspread the CWA, which will warm temps back closer to
normal Thursday, and near to above normal from Friday onward.
&&
.AVIATION...Rain, heavy at times, will bring visibilities to MVFR-
IFR today for most of the terminals. Low cigs will accompany these
and winds will pick up through the day, especially for the coastal
sites that could see to around 30 kts through 3 kft. Conditions
should improve after midnight for the KMCO north and after midnight
for KMLB-KSUA.
&&
.MARINE...Today-tonight... Thanks to a developing low pressure that
will reach the nearby east coast of FL, winds will increase today to
25 to 30 kts. These will produce frequent gale force gusts this
afternoon through the night and a Gale Warning will be in effect for
the outer waters. It will be rainy and stormy all day, so venturing
out is not recommended with these hazardous winds and seas that
could reach 13 feet along the gulf stream.
Monday-Thursday...Strong northerly winds and high seas behind the
departing coastal storm Monday morning will quickly wane throughout
the day, and this trend will continue overnight into early Tuesday
as a high pressure ridge builds over the local waters. W-SW flow will
freshen Tuesday afternoon ahead of the approaching cold front, which
will sweep rapidly SE across the Atlantic overnight. A brief NW wind
surge will push winds/seas to near SCA levels well offshore but more
likely to top out at cautionary levels. Winds temporarily slacken
to a moderate N-NE breeze through Wednesday night, but then freshen
to near SCA levels as they veer to east late Thursday-Thursday night.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 58 49 59 43 / 100 90 20 0
MCO 58 48 60 43 / 100 90 10 0
MLB 63 52 61 45 / 100 90 20 0
VRB 66 54 63 46 / 100 90 30 0
LEE 54 43 60 42 / 100 80 10 0
SFB 58 47 61 42 / 100 90 10 0
ORL 58 47 60 44 / 100 90 10 0
FPR 67 54 64 45 / 100 90 30 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory until 4 PM EST Monday for Flagler Beach to
Volusia-Brevard County Line 0-20 nm-Volusia-Brevard County
Line to Sebastian Inlet 0-20 nm.
Small Craft Advisory until 4 PM EST this afternoon for Sebastian
Inlet to Jupiter Inlet 20-60 nm.
Small Craft Advisory from 4 AM to 4 PM EST Monday for Flagler
Beach to Volusia-Brevard County Line 20-60 nm-Sebastian
Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard County Line
to Sebastian Inlet 20-60 nm.
Gale Warning from 4 PM this afternoon to 4 AM EST Monday for
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard
County Line to Sebastian Inlet 20-60 nm.
Small Craft Advisory until 4 PM EST this afternoon for Flagler
Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm.
Small Craft Advisory until 4 PM EST Monday for Sebastian Inlet
to Jupiter Inlet 0-20 nm.
&&
SHORT TERM/AVIATION...Negron
LONG TERM/IMPACT WX...CristaldiHazardous weather outlook, Jan 27, 5:45 AM EST, 4 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 545 AM EST Sun Jan 27 2019 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-280000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 545 AM EST Sun Jan 27 2019 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .FLOOD IMPACT...Persistent moderate, heavy at times, is expected today through the overnight hours, with a focus along Okeechobee and Treasure Coast counties. Rainfall accumulations of 2 to 3 inches, with higher amounts for Brevard to Martin and 1 to 2 inches for the I-4 corridor and north. While the Treasure Coast is currently under a Severe Drought, any quick and successive downpours may lead to localized flooding of poor drainage or low- lying areas. .THUNDERSTORM IMPACT... Isolated thunderstorms will be possible across the Treasure Coast and Okeechobee counties this afternoon, which could produce gusty winds. .RIP CURRENT IMPACT... Due to the combination of an onshore and longshore current with north to northeast winds increasing to 20 to 25 knots today, rough surf, choppy seas and a moderate risk of rip currents are expected. A Beach Hazard Statement will be in effect this morning through early evening for the east central coast of Florida. Check with beach patrol for local conditions and always swim within sight of a lifeguard. .WIND AND SEA IMPACT... Winds will increase today across the Atlantic waters of east central Florida to 25 to 30 knots and frequents gusts to 35 to 40 knots. A Small Craft Advisory remains in effect through tonight with a Gale Warning taking into effect this afternoon through late tonight for the offshore waters. .MARINE THUNDERSTORM GUST IMPACT... Isolated thunderstorms will be possible this afternoon across the waters east of the Space and Treasure Coast, producing winds gusts of 30 to 40 knots or higher. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. Fresh to strong northerly breezes will persist across east central FL coastal waters on Monday. Fresh west breezes will pickup again Tuesday night into early Wed morning, creating poor to hazardous sea conditions. Wind chill concerns will be possible for the interior areas of Volusia and Lake counties Tue and Wed nights as temperatures are expected to drop to the low to mid 30s. .SPOTTER INFORMATION STATEMENT... Spotters are requested to monitor the weather and self activate if needed. Negron
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 4:12 AM EST | Beach Hazards Statement | MLB | Volusia | 15 hr |
| Jan 27, 4:44 AM EST | Gale Warning | MLB | 23 hr | |
| Jan 27, 4:44 AM EST | Small Craft Advisory | MLB | 24 hr | |
| Jan 27, 5:05 PM EST | Special Marine Warning | MLB | 115 min | |
| Jan 27, 5:12 PM EST | Special Weather Statement | MLB | Brevard, Indian River | 33 min |
| Jan 27, 6:39 PM EST | Special Weather Statement | MLB | Indian River | 36 min |
Nearby
Small Craft Advisories in Florida, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.